Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On a Nonlinear Matrix Differential Equation: Problem 85-8

P. Schweitzer
SIAM Review
Vol. 27, No. 2 (Jun., 1985), p. 250
Stable URL: http://www.jstor.org/stable/2030745
Page Count: 1

You can always find the topics here!

Topics: Differential equations
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
250
    250